BROWSE

Related Scientist

Yat-Hin, Suen's photo.

Yat-Hin, Suen
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Geometric quantization via SYZ transforms

Cited 0 time in webofscience Cited 0 time in scopus
37 Viewed 0 Downloaded
Title
Geometric quantization via SYZ transforms
Author(s)
Kwokwai Chan; Yat-Hin Suen
Subject
MIRROR SYMMETRY, ; MORSE-THEORY, ; MANIFOLDS
Publication Date
2020-05
Journal
Advances in Theoretical and Mathematical Physics, v.24, no.1, pp.25 - 66
Publisher
INT PRESS BOSTON, INC
Abstract
© 2020 International Press of Boston, Inc. The so-called quantization problem in geometric quantization is asking whether the space of wave functions is independent of the choice of polarization. In this paper, we apply SYZ transforms to solve the quantization problem in two cases: 1) semi-flat Lagrangian torus fibrations over complete compact integral affine manifolds, and 2) projective toric manifolds. More precisely, we prove that the space of wave functions associated to the real polarization is canonically isomorphic to that associated to a complex polarization via SYZ transforms in both cases
URI
https://pr.ibs.re.kr/handle/8788114/7853
DOI
10.4310/ATMP.2020.v24.n1.a2
ISSN
1095-0761
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse